# SDR REXA2022050900816

- Difficulty date: April 29, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STGR 24R FS 280.00 TO FS 349.00 HAS SEVERAL PITS AROUND FASTENER TAILS.
 "	PERFORMED REPAIR ON STGR 24R FROM FS 280.00 TO FS 364.00 PER EA CRJ953-13023 REV IR DATED 3/3/2022 AND EA CRJ953-12015 REV IR DATED 3/2/2022.
